# SDR ASAA2022062338772

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,262 hours, 15,592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010302
- Part serial: 001401
- Condition: Erratic
- Location: Flight Deck
- Part time: 36,779 hours, 10,494 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LINE ON FO'S FMS CDU ARE FLICKERING. GROUNDED - YES. RMVD & RPLCD FO'S MCDU REF B737-800 AMM 34-61-01. OPS NML PER SAME. ETOPS GND VERIFICATION SUCCESSFUL.
